MathSciNet Relay Station
MathSciNet bibliographic data
MR491184 (58 #10449b) 02K25
Magidor, Menachem On the singular cardinals problem. II. Ann. of Math. (2) 106 (1977), no. 3, 517–547.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement